skin-hair-icon
Rashes on the skin
Hello doctor I have been getting so rashes on the skin for which I was using nadibact however there is no sign of the rash going infact it has spread to other parts of my body please advice
49 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from Fungus growth causing this rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are having Pityriasis versicolor. It's a superficial fungal infection. You will need a complete course of appropriate antifungals. Consult with me for detailed prescription and guidance.
Next Steps
consult online with me for detailed prescription and guidance
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
This if fungal infection Nadibact won’t help Kindly consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks like infection. Send other medical details and take proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.